MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC201400
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight: physician has been asked for patient weight.Medical products: gore® excluder® aaa endoprosthesis - stent graft contralateral leg - sn (b)(4).Gore® excluder® aaa endoprosthesis - stent graft contralateral leg - sn (b)(4).Gore® excluder® conformable aaa endoprosthesis - stent graft trunk ipsilateral leg conformable - (b)(4).(b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a patient was treated with gore® excluder® conformable aaa endoprosthesis with active control system and gore® excluder® aaa endoprosthesis.On (b)(6) 2022, ct imaging showed a right sided type 1b endoleak.A reintervention is being planned to extend the right limb to treat the endoleak.Several contralateral limbs were included in the report but it is not known which was adjacent to the endoleak.All other contralateral limbs are listed in additional manufacturing narrative.
 
Additional Manufacturer Narrative
A review of the manufacturing records indicated the lot met pre-release specifications.There appears to be poor distal wall apposition in the rci.The contrast appears to communicate with the aneurysmal sac.This is consistent with a distal type i endoleak.The delayed ct appears to have more contrast visible in some areas, where there are patent lumbars that communicate with the aneurysmal sac.This is consistent with a type ii endoleak.With the information reported to gore this investigation is considered complete, the cause of the complaint was unable to be determined.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include but are not limited to endoleak.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
tom hormby
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15254817
Report Number3013164176-2022-01468
Device Sequence Number6710820
Product Code MIH
UDI-Device Identifier00733132618552
UDI-Public00733132618552
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2023
Device Model NumberPLC201400
Device Catalogue NumberPLC201400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age84 YR
Patient SexFemale